# SDR SWAA2014020524859

- Difficulty date: January 25, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 34,079 hours, 22,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA9553003413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BEAM CRACKED AT BS 715, LONGERON 18R.  R & R FRAME IAW SB & DRAWING.
